# SDR AALA201709149032

- Difficulty date: September 13, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 51,909 hours, 29,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 05337061320500
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATED ON THE RIGHT SIDE KEEL BEAM MAIN LANDING GEAR ACTUATOR FITTING ON AFT VERTICAL FLANGE BETWEEN UPPER TWO FASTENERS. ACCOMPLISHED PERMANENT REPAIR TO THE KEEL BEAM MAIN LANDING GEAR ACTUATOR AFT FITTING IAW EA 273220.
